Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Themusic

red marks while on accutane

while on accutane there isn't really anything that you can do to completely clear up the red marks, but once you finish your course the marks will fade quickly.

Share this post


Link to post
Share on other sites

With or without accutane, it takes a little while for red marks to fade. But they will fade a little quicker post-tane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×